# SDR UIEA2022021500132

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 146U30143
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE WAS FOUND ON INTERCOSTAL (P/N 146U3014-3) OF AFT CGO COMPARTMENT NEAR S-38R AND STA 1975( REMOVE THE DAMAGED PARTS IAW SRM 51-40-02 REV 93. FABRICATION NEW PART IAW EI NO T2022P53M-357 REV 0. INSTALL NEW PART IAW DWG NO 65B04652 SH1 REV J, SH2 REV D, 453U1379 SH5 REV B, 65B04153 SH13 REV B, 146U3009 SH4 REV D, 65B15813 SH2 REV C AND SRM 51-40-02 REV 93. CONDITION CHECK NORMAL AND JOB COMPLETED. )
